We investigate with numerical methods the scaling of the relaxation time to equipartion in the celebrated Fermi--Pasta--Ulam model. Our numerical results strongly suggest that the time increases exponentially with an inverse power of the specific energy. Such a scaling appears to remain valid in the thermodynamic limit.

Exponentially stable manifolds in the neighbourhood of elliptic equilibria / A. Giorgilli, D. Muraro. - In: BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. B. - ISSN 0392-4041. - 9:1(2006), pp. 1-20.

Exponentially stable manifolds in the neighbourhood of elliptic equilibria

A. Giorgilli
Primo
;
D. Muraro
Ultimo
2006

Abstract

We investigate with numerical methods the scaling of the relaxation time to equipartion in the celebrated Fermi--Pasta--Ulam model. Our numerical results strongly suggest that the time increases exponentially with an inverse power of the specific energy. Such a scaling appears to remain valid in the thermodynamic limit.
Settore MAT/07 - Fisica Matematica
Article (author)
File in questo prodotto:
File Dimensione Formato  
invar.pdf

accesso riservato

Tipologia: Altro
Dimensione 250.09 kB
Formato Adobe PDF
250.09 kB Adobe PDF   Visualizza/Apri   Richiedi una copia
Pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/2434/11362
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 6
  • ???jsp.display-item.citation.isi??? 59
social impact